# SDR DALA2024123012093

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 73,733 hours, 24,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:3C. CORRECTIVE ACTION: RESECURED SEAT 3C E-PATH LIGHT. OK FOR SVC. REF B757 AMM 33-51. (0731850)
